# SDR DHL9970303C

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING NR 1 MOVABLE FAIRING GOUGED AT PREVIOUS REPAIR INNER SECTION.  REMOVED PAINT FROM REPAIR AREA, REPLACED PREVIOUS REPAIR (5 BY 12) PER SRM 57-20-2 AND SRM 51-40-2, ALODINED AND REPRIMED PER SRM 51-10-2, N/R 1103.
